Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Closure theorems for orientor fields


Author: Lamberto Cesari
Journal: Bull. Amer. Math. Soc. 79 (1973), 684-689
MSC (1970): Primary 49A50; Secondary 49A10, 49A20
DOI: https://doi.org/10.1090/S0002-9904-1973-13261-6
MathSciNet review: 0322647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Cesari, Closure theorems for orientor fields and weak convergence, Arch. Rational Mech. Anal. (to appear). MR 350589
  • 2. L. Cesari, Lower semicontinuity and lower closure theorems without seminormality conditions, Ann. Mat. Pura Appl. (to appear). MR 344966
  • 3. L. Cesari and M. B. Suryanarayana, Closure theorems without seminormality conditions, J. Optimization Theory Appl. (to appear). MR 365278
  • 4. L. Cesari and M. B. Suryanarayana, Convexity and property (Q) in optimal control theory, SIAM J. Control (to appear). MR 365277

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49A50, 49A10, 49A20

Retrieve articles in all journals with MSC (1970): 49A50, 49A10, 49A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13261-6

American Mathematical Society